Following a loading dose of B12 injections for pernicious anaemia. I now have a rash on my forehead and around the hairline. My GP does not agree that this is possible side-effect of B12 even though it's listed on http://patient.co.uk, netdoctor, and bupa web pages on B12 injections. (and there is nothing else in my lifestyle or diet that has changed which could have caused this). I'm not sure what to do about this spotty rash other than continue to hide it with my fringe ... will it always be there? Should I treat it as acne (eg try Clearasil)?
Also - I visited the pernicious anaemia website and the forum seems full of people who are not at all satisfied with the 3 monthly top up injections, yet they seem to have to fight to have them more often. Has anyone else experienced this? Surely common sense would dictate that everyone with PA is different --- some will absorb no B12 from their food at all and will need more frequent injections, others may be at the start of their PA and still be absorbing some B12 from food, and OK with 3 monthly top ups for the moment.